# SDR DHL98720001

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR UNLOCK LIGHT ILLUMINATED AT FL 200, AND WENT OUT AT FL 130  AT 3 PSI.  RECYCLED SEVERAL TIMES, ADJUSTED DOOR CLOSED, PRESSURIZED TO 8 PSI OPS CHECK OK PER M/M 52-73-0.
